MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD CARELINK SMARTSYNC; ANALYZER, PACEMAKER GENERATOR FUNCTION

PLEXUS MANUFACTURING SDN. BHD CARELINK SMARTSYNC; ANALYZER, PACEMAKER GENERATOR FUNCTION
Model Number 24970A
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the tablet software would not allow user to adjust pacing rate or mode to set up temporary parameters for lead analysis prior to lead connection.Troubleshooting was attempted including force closing the application and resetting/unplugging the base unit.It was noted the screen had locked up and had an audible click without responding, so the application had to be forced closed.A low battery warning screen also displayed, with brand new batteries, so the batteries were removed and reinstalled, with no success.The rate or mode still could not be adjusted.The screen would only show a very brief hourglass, and the following screen would not populate at all.Only on pacing in the atrium and/or the ventricle was able to be turned on, to which then the analyzer would nominally choose aai, vvi, or ddd modes, and it would pace at the nominal rate of 50 ppm (paces per minute).As a result, there was no way to analyze leads.The mobile programmer application/android set-up was abandoned altogether and the legacy programmer/analyzer used.It was noted again that the low battery warning displayed, so the batteries were removed and new batteries reinstalled.The analyzer was relaunched, but the same previous issues were experienced, and deleting and reinstalling the application was not successful.The mobile programmer application remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CARELINK SMARTSYNC
Common Device Name
ANALYZER, PACEMAKER GENERATOR FUNCTION
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6938488
Report Number3004593495-2017-00634
Device Sequence Number891969
Product Code DTC
UDI-Device Identifier00643169868540
UDI-Public00643169868540
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K163008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24970A
Device Catalogue Number24970A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2017
Supplement Date Received by Manufacturer12/04/2017
Initial Report FDA Received Date10/10/2017
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1